# SDR USAA950120

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION OF SEAT TRACK, FOUND TWO CORROSION AREAS 1.0 INCH BY 1.0 INCH AND .500 BY 1.0 INCH, BETWEEN FWD GALLEY BULKHEAD AND BS 294.5, 42.0 INCHES FROM BBL 0.  REPAIRED PER BOEING DRAWING 69-40352-6.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
